# SDR MALA110081

- Difficulty date: April 5, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 8,663 hours, 5,220 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR DISAGREE ON T/O.  NOSE GEAR DID NOT COME UP.  HYD NORMAL SELECTED GEAR DONE ALL CAME DOWN AND LOCKED.  NORMAL LANDING.  R & R LANDING GEAR SELECTOR VALVE IAW AMM 33-32-10.  ALL CHECKED GOOD.
